×

Found 196 Documents (Results 1–100)

Criterion for the Volterra property of the Cauchy problem for the pantograph equation. (English. Russian original) Zbl 1506.34081

J. Math. Sci., New York 263, No. 5, 735-740 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 140-145 (2019).
MSC:  34K06 34K08 47B02
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behavior of the solutions of functional-differential equation with linearly transformed argument. (English. Russian original) Zbl 1462.34101

J. Math. Sci., New York 253, No. 2, 263-275 (2021); translation from Neliniĭni Kolyvannya 22, No. 3, 369-379 (2019).
MSC:  34K25 34K06 34K40
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software